# SDR 0700567

- Difficulty date: October 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 19,532 hours, 8,200 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADDD71701100
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY PACK BAD ROW 26L AND 21R.  REPLACED BATTERY PACK PER CARD 29-3350-1-9100.
